# SDR SWAA2024052978414

- Difficulty date: April 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8 EA 2024-286419<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8 EA) IAW B737-700 AMM-33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8 EA) IAW B737-700 AMM-33-51-15-400-802
